# SDR 2008UALA01136

- Difficulty date: February 29, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N531UA
- Make and model: Boeing 757222
- Aircraft serial: 25042
- Aircraft time: 56,260 hours, 20,901 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1480 S25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME DENTED AT INBOARD FLANGE AT BS 1480 BETWEEN STR 25L AND STR 26L.  MAJOR REPAIR ACCOMPLISHED AT GSO.
